# SDR AALA202311210341

- Difficulty date: November 19, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 63,620 hours, 37,384 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Part number: UNKNOWN
- Condition: Misinstalled
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR STICKY AND DIFFICULT TO OPEN/CLOSE. MAINTENANCE REINSTALLED SLIDER PIN (AALA202311212402) AND DOOR LOCK (AALA202311210341) PER AMM 52-50-00.
